MathSciNet Relay Station
MathSciNet bibliographic data
MR551657 (81a:47052) 47G05
Wong, M. W. Spectra of pseudodifferential operators on $L\sp{p}({\bf R}\sp{n})$. Comm. Partial Differential Equations 4 (1979), no. 12, 1389–1401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement